Jump to content
  • Sign Up
0
Nicole S.

Major Acne, After Salicylic Acid Application

Rate this topic

Recommended Posts

I was told I have Celiac disease, but not confirmed yet. Biopsy last May negative. Blood work taken yesterday to test for Celiac signs. Regardless Wheat and gluten a big issue. Only been off for about 3 1/2 weeks.

THroat swelling and lump in throat still off and on. Sending me to an allergist in 2 days for further allergies. I was using a new acne medication, which was all salicylic acid(aspirin ingredient). My face broke out in cycstic acne all over my chin. It has been a week since I stopped it, and still can't stop the major breakouts. Is this due to malnutrition or Celiac/allergies. I am still reacting to ketchup and spices that are not organic.

Am I suppose to be on enzymes? My doctor recommended a multivitamin, but didn't say anything to the effect of taking enzymes to digest food. L-glutamine is the only thing Im taking. Still having major ups and dows with energya dn feeling good. Thanks fo :o r any help

Share this post


Link to post
Share on other sites

I can't answer your enzyme question, but I wanted to let you know that you aren't alone in the acne department. I can't use anything with salicylic acid in it or I get those huge underground zits too. And it takes forever for them to go away. I take Lysine for acne, it helps with inflammation in the body.

Please post if you find an answer to your issues. Good luck!

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
0

×